MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF75
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: sleeve gastrectomy.Event description: [translation] introduction of the trocar per op, when the camera is inserted, the trocar valve falls into the patient's belly, thus detaching itself from the stem.Additional information received from an applied medical representative via email on 09jul25: there was no patient injury and the patient is fine, event date 30jun25 with procedure performed was sleeve gastrectomy and concomitant devices used during are trocar 5mm and grasper.All black in colour pieces were retrieved from the patient and it was confirmed the entire component fell out.Before and t the time of the incident a fenestrated clamp.The internal seal components was removed or cut in order to inspect the damaged component.No images/video available.Device is available for return.Intervention: valve retrieved from the belly - change of trocar.Patient status: there was no patient injury and the patient is fine.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a black fragment.Visual inspection confirmed the complainant¿s experience of seal fragmentation.The black fragment matched the missing portion of the septum, an internal rubber component of the seal.Based on the description of the event and condition of the returned unit, the septum fragmentation was most likely caused by an asymmetrical instrument that was inserted or removed through the trocar in non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as septum fragmentation is unlikely to lead to death or serious deterioration in state of health.
 
Event or Problem Description

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22494640
Report Number2027111-2025-00645
Device Sequence Number14496822
Product Code GCJ
UDI-Device Identifier00607915129903
UDI-Public(01)00607915129903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF75
Device Catalogue Number101473279
Device Lot Number1528884
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR 5MM, FENESTRATED CLAMP GRASPER
Patient SexUnknown